Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
282 Publications
2017 | Published | Journal Article | IST-REx-ID: 909 |

Akopyan, Arseniy, and Vladislav Vysotsky. “On the Lengths of Curves Passing through Boundary Points of a Planar Convex Shape.” The American Mathematical Monthly, vol. 124, no. 7, Mathematical Association of America, 2017, pp. 588–96, doi:10.4169/amer.math.monthly.124.7.588.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 1433 |

Bauer, Ulrich, et al. “Phat - Persistent Homology Algorithms Toolbox.” Journal of Symbolic Computation, vol. 78, Academic Press, 2017, pp. 76–90, doi:10.1016/j.jsc.2016.03.008.
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 1173 |

Edelsbrunner, Herbert, et al. “The Voronoi Functional Is Maximized by the Delaunay Triangulation in the Plane.” Combinatorica, vol. 37, no. 5, Springer, 2017, pp. 887–910, doi:10.1007/s00493-016-3308-y.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 1180 |

Akopyan, Arseniy, et al. “Algebraic Vertices of Non-Convex Polyhedra.” Advances in Mathematics, vol. 308, Academic Press, 2017, pp. 627–44, doi:10.1016/j.aim.2016.12.026.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 481 |

Biedl, Therese, et al. “Planar Matchings for Weighted Straight Skeletons.” International Journal of Computational Geometry and Applications, vol. 26, no. 3–4, World Scientific Publishing, 2017, pp. 211–29, doi:10.1142/S0218195916600050.
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 521 |

Austin, Kyle, and Ziga Virk. “Higson Compactification and Dimension Raising.” Topology and Its Applications, vol. 215, Elsevier, 2017, pp. 45–57, doi:10.1016/j.topol.2016.10.005.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Journal Article | IST-REx-ID: 568 |

Franek, Peter, and Marek Krcál. “Persistence of Zero Sets.” Homology, Homotopy and Applications, vol. 19, no. 2, International Press, 2017, pp. 313–42, doi:10.4310/HHA.2017.v19.n2.a16.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Book Chapter | IST-REx-ID: 5803
Biswas, Ranita, and Partha Bhowmick. “Construction of Persistent Voronoi Diagram on 3D Digital Plane.” Combinatorial Image Analysis, vol. 10256, Springer Nature, 2017, pp. 93–104, doi:10.1007/978-3-319-59108-7_8.
View
| DOI
2017 | Published | Journal Article | IST-REx-ID: 737
Virk, Ziga, and Andreas Zastrow. “A New Topology on the Universal Path Space.” Topology and Its Applications, vol. 231, Elsevier, 2017, pp. 186–96, doi:10.1016/j.topol.2017.09.015.
View
| DOI
| WoS
2017 | Published | Conference Paper | IST-REx-ID: 833 |

Heiss, Teresa, and Hubert Wagner. Streaming Algorithm for Euler Characteristic Curves of Multidimensional Images. Edited by Michael Felsberg et al., vol. 10424, Springer, 2017, pp. 397–409, doi:10.1007/978-3-319-64689-3_32.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Conference Paper | IST-REx-ID: 836
Ethier, Marc, et al. “Finding Eigenvalues of Self-Maps with the Kronecker Canonical Form.” Special Sessions in Applications of Computer Algebra, vol. 198, Springer, 2017, pp. 119–36, doi:10.1007/978-3-319-56932-1_8.
View
| DOI
| WoS
2017 | Published | Book Chapter | IST-REx-ID: 84
Edelsbrunner, Herbert, and Patrice Koehl. “Computational Topology for Structural Molecular Biology.” Handbook of Discrete and Computational Geometry, Third Edition, edited by Csaba Toth et al., Taylor & Francis, 2017, pp. 1709–35, doi:10.1201/9781315119601.
View
| DOI
2017 | Published | Conference Paper | IST-REx-ID: 688 |

Edelsbrunner, Herbert, and Hubert Wagner. Topological Data Analysis with Bregman Divergences. Vol. 77, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, pp. 391–3916, doi:10.4230/LIPIcs.SoCG.2017.39.
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 707 |

Akopyan, Arseniy, and Roman Karasev. “A Tight Estimate for the Waist of the Ball .” Bulletin of the London Mathematical Society, vol. 49, no. 4, Wiley-Blackwell, 2017, pp. 690–93, doi:10.1112/blms.12062.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1662 |

Edelsbrunner, Herbert, and Florian Pausinger. “Approximation and Convergence of the Intrinsic Volume.” Advances in Mathematics, vol. 287, Academic Press, 2016, pp. 674–703, doi:10.1016/j.aim.2015.10.004.
[Published Version]
View
| Files available
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1330 |

Akopyan, Arseniy, and Alexey Balitskiy. “Billiards in Convex Bodies with Acute Angles.” Israel Journal of Mathematics, vol. 216, no. 2, Springer, 2016, pp. 833–45, doi:10.1007/s11856-016-1429-z.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1360 |

Akopyan, Arseniy, et al. “Elementary Approach to Closed Billiard Trajectories in Asymmetric Normed Spaces.” Proceedings of the American Mathematical Society, vol. 144, no. 10, American Mathematical Society, 2016, pp. 4501–13, doi:10.1090/proc/13062.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1408 |

Franek, Peter, and Marek Krcál. “On Computability and Triviality of Well Groups.” Discrete & Computational Geometry, vol. 56, no. 1, Springer, 2016, pp. 126–64, doi:10.1007/s00454-016-9794-2.
[Published Version]
View
| Files available
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1149
Miyaji, Tomoyuki, et al. “A Study of Rigorous ODE Integrators for Multi Scale Set Oriented Computations.” Applied Numerical Mathematics, vol. 107, Elsevier, 2016, pp. 34–47, doi:10.1016/j.apnum.2016.04.005.
View
| DOI
2016 | Published | Book Chapter | IST-REx-ID: 5805
Sen, Nabhasmita, et al. “On Some Local Topological Properties of Naive Discrete Sphere.” Computational Topology in Image Context, vol. 9667, Springer Nature, 2016, pp. 253–64, doi:10.1007/978-3-319-39441-1_23.
View
| DOI